Welcome, Guest
Username: Password: Remember me
22 Jun 2020
Good morning everyone, we'd like to welcome you to the new ILK Forum! We're in the process of finishing up all the the small details and will get everything done asap. This includes the new vendor pages, the daily and weekly special pages, the new blog sections, resource sections and more.

Please make sure to check out our approved vendors and don't be afraid to jump in there and ask questions and leave productive reviews.
~ I Love Kratom Forum Staff
Welcome to the I Love Kratom Forum! We encourage new members to post a short introduction of themselves in this forum category. Get to know each other and share you common interests.
  • Page:
  • 1
  • 2

TOPIC:

Heavy Kratom Use... is something wrong? 6 months 2 weeks ago #49668

  • Imworried08
  • Imworried08's Avatar Topic Author
  • Offline
  • Fresh Boarder
  • Posts: 1
  • Thank you received: 5
I have been using Kratom for roughly 3 years. My general dosage is 20 g 3 to 4 times A-day, I'm aware that is very high. After about 2 years I've began getting a pain in my lower back on the right side, it is not a muscle pain. It feels like an organ. I found very few other people online that experience this and in their posts I haven't seen a clear answer as to what is going on. Can anyone help me out? Please. It is scary and I want to know if I'm doing harm to my body.
The following user(s) said Thank You: Laurie, Insense1, Tiggermanscrat, CanadianTW, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

Last edit: by Imworried08. Reason: Typo that makes the post not make sense
  • Page:
  • 1
  • 2
Moderators: kemppaulhSomethingsacredgoinonhere
Time to create page: 0.389 seconds